Alert archive / Hawaii / High Surf Advisories in 2017

High Surf Advisory 21, NWS Honolulu, HI

February 18, 2017Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf advisory at Feb 18, 2017, 4:00 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It took effect at Feb 19, 2017, 3:57 AM HST. It was in force for 48 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2017, 4:00 PM HST (02:00 UTC)
In effect from
Feb 19, 2017, 3:57 AM HST
Expired
Feb 21, 2017, 3:51 AM HST
In force
48 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 2.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2017-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2017-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-2.1

Open this sounding in Storm Lab

The text

As transmitted.

376 
WHHW40 PHFO 190200
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
400 PM HST SAT FEB 18 2017

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND MOLOKAI AND NORTH FACING SHORES OF OAHU AND MAUI...

.AN AREA OF GALES NORTH OF THE STATE WILL PROVIDE FOR A LARGE
NORTH-NORTHWEST SWELL SUNDAY AND MONDAY. SURF ALONG THE EXPOSED
NORTH AND WEST FACING SHORES SHOULD SEE ADVISORY LEVEL SURF
SUNDAY THROUGH MONDAY.

HIZ001>003-007-008-012-013-017-019-020-191500-
/O.NEW.PHFO.SU.Y.0021.170219T1600Z-170221T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
400 PM HST SAT FEB 18 2017

...HIGH SURF ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 PM HST
MONDAY. 

* SURF...12 TO 18 FT. 

* TIMING...BUILDING SUNDAY MORNING AND PEAKING SUNDAY
  NIGHT...GRADUALLY DECLINING MONDAY. 

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING
  DIFFICULT AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. KNOW YOUR LIMITS
AND SEEK OCEAN RECREATION AREAS BEST SUITED FOR YOUR ABILITIES.
FOR ALTERNATIVES SEE THE OCEAN SAFETY LINKS ON
HTTP://WWW.WEATHER.GOV/HAWAII/PAGES/WXSAFETY.PHP

&&

$$
5 follow-up statements
620 
WHHW40 PHFO 191357
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
357 AM HST SUN FEB 19 2017

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND MOLOKAI AND NORTH FACING SHORES OF OAHU AND MAUI...

.A COMBINATION OF STRONG NORTH TO NORTHEAST WINDS AND A LARGE
NORTH-NORTHWEST SWELL FILLING IN WILL LEAD TO DANGEROUS SURF
ALONG EXPOSED NORTH AND WEST FACING SHORES THROUGH MONDAY.

HIZ001>003-007-008-012-013-017-019-020-200300-
/O.EXT.PHFO.SU.Y.0021.170219T1357Z-170221T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
357 AM HST SUN FEB 19 2017

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY...

* SURF...6 TO 10 FT THIS MORNING...RISING TO 15 TO 20 FT THIS
  AFTERNOON.

* TIMING...BUILDING THROUGH THE DAY TODAY...PEAKING TONIGHT...
  GRADUALLY DECLINING MONDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. KNOW YOUR LIMITS
AND SEEK OCEAN RECREATION AREAS BEST SUITED FOR YOUR ABILITIES.
FOR ALTERNATIVES SEE THE OCEAN SAFETY LINKS ON
HTTP://WWW.WEATHER.GOV/HAWAII/PAGES/WXSAFETY.PHP

&&

$$

GIBBS
924 
WHHW40 PHFO 200150
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
350 PM HST SUN FEB 19 2017

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND MOLOKAI AND NORTH FACING SHORES OF OAHU AND MAUI...

.A COMBINATION OF STRONG NORTH TO NORTHEAST WINDS AND A LARGE
NORTH-NORTHWEST SWELL FILLING IN WILL LEAD TO DANGEROUS SURF
ALONG EXPOSED NORTH AND WEST FACING SHORES THROUGH MONDAY.

HIZ001>003-007-008-012-013-017-019-020-201500-
/O.CON.PHFO.SU.Y.0021.000000T0000Z-170221T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
350 PM HST SUN FEB 19 2017

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* SURF...15 TO 20 FT TONIGHT...LOWERING TO 12 TO 16 FT MONDAY.

* TIMING...PEAKING TONIGHT...GRADUALLY DECLINING MONDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. KNOW YOUR LIMITS
AND SEEK OCEAN RECREATION AREAS BEST SUITED FOR YOUR ABILITIES.
FOR ALTERNATIVES SEE THE OCEAN SAFETY LINKS ON
HTTP://WWW.WEATHER.GOV/HAWAII/PAGES/WXSAFETY.PHP

&&

$$
373 
WHHW40 PHFO 201329
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 AM HST MON FEB 20 2017

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI AND MOLOKAI...AND NORTH FACING SHORES OF OAHU MAUI AND
THE BIG ISLAND...

.A LARGE NORTH-NORTHWEST SWELL WILL CONTINUE TO PRODUCE HIGH
SURF ALONG EXPOSED NORTH AND WEST FACING SHORES THROUGH TODAY.

HIZ025-210230-
/O.EXA.PHFO.SU.Y.0021.000000T0000Z-170221T0400Z/
BIG ISLAND NORTH AND EAST-
329 AM HST MON FEB 20 2017

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* SURF...10 TO 15 FEET ALONG EXPOSED NORTH FACING SHORES.

* TIMING...THROUGH 6 PM HST THIS EVENING.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. KNOW YOUR LIMITS
AND SEEK OCEAN RECREATION AREAS BEST SUITED FOR YOUR ABILITIES.
FOR ALTERNATIVES SEE THE OCEAN SAFETY LINKS ON
HTTP://WWW.WEATHER.GOV/HAWAII/PAGES/WXSAFETY.PHP

&&

$$

HIZ001>003-007-008-012-013-017-019-020-210230-
/O.CON.PHFO.SU.Y.0021.000000T0000Z-170221T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
329 AM HST MON FEB 20 2017

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* SURF...14 TO 18 FEET ALONG EXPOSED NORTH AND WEST FACING SHORES.

* TIMING...THROUGH 6 PM HST THIS EVENING.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. KNOW YOUR LIMITS
AND SEEK OCEAN RECREATION AREAS BEST SUITED FOR YOUR ABILITIES.
FOR ALTERNATIVES SEE THE OCEAN SAFETY LINKS ON
HTTP://WWW.WEATHER.GOV/HAWAII/PAGES/WXSAFETY.PHP

&&

$$

JACOBSON
032 
WHHW40 PHFO 210123
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
323 PM HST MON FEB 20 2017

...HIGH SURF ADVISORY FOR NORTH FACING SHORES OF NIIHAU KAUAI
OAHU MOLOKAI AND THE BIG ISLAND...

.A DECLINING NORTH-NORTHWEST SWELL WILL PRODUCE ELEVATED SURF
ALONG EXPOSED NORTH FACING SHORES THROUGH TONIGHT.

HIZ001>003-007-008-012-013-017-019-020-211430-
/O.EXT.PHFO.SU.Y.0021.000000T0000Z-170221T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
323 PM HST MON FEB 20 2017

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

* SURF...10 TO 15 FEET ALONG EXPOSED NORTH FACING SHORES.

* TIMING...THROUGH 6 AM HST TUESDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. KNOW YOUR LIMITS
AND SEEK OCEAN RECREATION AREAS BEST SUITED FOR YOUR ABILITIES.
FOR ALTERNATIVES SEE THE OCEAN SAFETY LINKS ON
HTTP://WWW.WEATHER.GOV/HAWAII/PAGES/WXSAFETY.PHP

&&

$$

HIZ025-211430-
/O.EXT.PHFO.SU.Y.0021.000000T0000Z-170221T1600Z/
BIG ISLAND NORTH AND EAST-
323 PM HST MON FEB 20 2017

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

* SURF...10 TO 15 FEET ALONG EXPOSED NORTH FACING SHORES.

* TIMING...THROUGH 6 AM HST TUESDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. KNOW YOUR LIMITS
AND SEEK OCEAN RECREATION AREAS BEST SUITED FOR YOUR ABILITIES.
FOR ALTERNATIVES SEE THE OCEAN SAFETY LINKS ON
HTTP://WWW.WEATHER.GOV/HAWAII/PAGES/WXSAFETY.PHP

&&

$$
WROE
492 
WHHW40 PHFO 211351
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
351 AM HST TUE FEB 21 2017

HIZ001>003-007-008-012-013-017-019-020-025-211500-
/O.CAN.PHFO.SU.Y.0021.000000T0000Z-170221T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-BIG ISLAND NORTH AND EAST-
351 AM HST TUE FEB 21 2017

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE HIGH
SURF ADVISORY. 

SURF HAS DECREASED BELOW ADVISORY CRITERIA.

$$

TS

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf advisory went out at Feb 18, 3:50 PM HST, 10 minutes earlier.

Area forecast discussion, Feb 18, 3:50 PM HST, 10 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
350 PM HST Sat Feb 18 2017

.SYNOPSIS...
A dissipating cold front moving down the island chain will bring a
period of cloudiness and brief showers. The front will reach Oahu
and Molokai this evening, Maui overnight, and the Big Island Sunday
morning, focussing clouds and showers over windward areas. The front
will move south of the Big Island Sunday night. After the front
passes, a mostly dry and cool trade wind weather pattern will
prevail into Monday, with northeast winds stacking low clouds along
windward slopes. Breezy trade winds and cool weather will continue
into the middle of next week, with clouds and brief showers favoring
windward areas, especially during nights and mornings.

&&

.DISCUSSION...
A high pressure cell building NW of the islands is pushing a weak,
shallow and fragmenting cold front SE over the island chain, with
latest visible satellite images showing that rainfall associated
with the front was confined to a narrow rope cloud that has
dissipated. The front is in the process of moving SE over the Kauai
channel, with N to NE winds increasing N of the front. The post-
frontal N flow is leading to orographic showers near Kokee on Kauai,
but shower coverage over the ocean is quite limited with this
boundary. At buoys 51001/51101 NW of Kauai, sustained winds briefly
peaked near 25 kt as the front passed this morning, after which
winds settled to near 20 kt. Given these observations and trends,
short-term forecast PoPs for the frontal passage have been lowered
significantly, and now resemble a trade wind weather regime, except
for higher PoPs along N exposures in the short term.

Timing with the front appears to be on track with the ongoing
forecast, moving through Oahu and Molokai this evening, Maui
overnight, and the Big Island Sunday morning, before moving S of the
Big Island by Sunday night. Total rainfall amounts with the front
are expected to be on the low end, and mainly due to the interaction
between the terrain and the strong upslope flow. Cool and dry N to
NE winds will increase after the front passes, supplied by the
relatively strong high to the NW. Winds are expected to increase to
the point that a Wind Advisory will be warranted for portions of the
state where winds are most accelerated, but a widespread impactful
wind event is not expected. Advisory-level winds will be possible
over Lanai, Kahoolawe, Maui central valley, and portions of the Big
Island - but since winds are expected to be strongest tomorrow, and
there remains some doubt as to the peak winds, have held off on
issuing the Advisory with this forecast package.

A trend toward mostly dry and breezy trade wind weather is expected
Sunday and Monday in the wake of the frontal passage, with clouds
and limited showers focussed along windward slopes and coasts. As
the high passes N of the islands and weakens Monday night and
Tuesday, trade winds are expected to ease slightly, and a subtle
increase in low-level moisture may lead to an increase in trade wind
showers. While another high is still expected to build NW of the
islands around the middle/end of next week, a developing low E of
the high may act to limit any local increase in wind speeds. Latest
GFS and ECMWF guidance indicate that moderate winds will back to the
NE, keeping a cool and relatively dry weather pattern in place.

&&

.AVIATION...
A weakening cold front has moved into the Kauai channel this
afternoon and scattered shower bands will continue to move
southeastward down the island chain over the next 12 hours.
Expect increasing low clouds and shower chances over Oahu and Maui
county tonight. Clearing skies and strong northeasterly winds will
develop as high pressure builds in behind the frontal band tonight
and tomorrow. AIRMET Tango will likely be needed for moderate
turbulence over Kauai and Oahu later tonight with conditions
spreading to Maui county by early Sunday morning. AIRMET Sierra may
be required at times for low cloud ceilings along windward slopes.

&&

.MARINE...
A weak and fragmented front near Kauai this afternoon will continue
to move down the island chain tonight and Sunday. High pressure
filling in behind the front will bring strong and gusty trade winds
with gale conditions possible. A Small Craft Advisory (SCA) is in
effect for the Kaiwi Channel and all waters to the west, with the
SCA taking effect for the waters around Maui County at midnight
tonight and around the Big Island Sunday morning. A Gale Watch goes
into effect Sunday afternoon through Monday afternoon for the
Alenuihaha and Pailolo Channels and Maalaea Bay. These elevated
winds are expected to ease up a bit by Thursday.

Additionally, a near sourced, north-northwest swell is expected to
arrive on Kauai tomorrow morning and spread southeast through the
day and remain elevated through Monday. A High Surf Advisory has
been issued for the north and west facing shores of Niihau, Kauai,
and Molokai, and for the north facing shores of Oahu and Maui. The
advisory takes effect at 6am HST Sunday and runs through 6pm HST
Monday. The beaches and reefs on the east shores with northern
exposures will be monitored as the swell arrives and moves east for
the need of an advisory later Sunday into Monday. The advisory
threshold for the east facing shores is 8 ft. This swell combined
with wind waves will push the combined seas above the 10 ft
threshold for small craft at least through Monday.

Another moderate, long period northwest swell is expected to peak
late Wednesday and gradually decline through Thursday. This swell
should bump surf along the north and west facing shores back to near
advisory levels.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
High Surf Advisory from 6 AM Sunday to 6 PM HST Monday for north and
west facing shores of Niihau Kauai Molokai and north facing shores
of Oahu and Maui.

Small Craft Advisory from 6 AM Sunday to 6 PM HST Monday for Big
Island Windward Waters-Big Island Leeward Waters-Big Island
Southeast Waters.

Gale Watch from Sunday afternoon through Monday afternoon for
Maalaea Bay-Pailolo Channel-Alenuihaha Channel.

Small Craft Advisory from midnight tonight to noon HST Sunday for
Maalaea Bay-Pailolo Channel-Alenuihaha Channel.

Small Craft Advisory from midnight tonight to 6 PM HST Monday for
Maui County Windward Waters-Maui County Leeward Waters.

Small Craft Advisory until 6 PM HST Monday for Kauai Northwest
Waters-Kauai Windward Waters-Kauai Leeward Waters-Kauai Channel-Oahu
Windward Waters-Oahu Leeward Waters-Kaiwi Channel.

&&

DISCUSSION...Birchard
AVIATION...Bohlin
MARINE...Eaton

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:34 AM HSTWind AdvisoryHFOHawaii, Kalawao41 hr
Feb 19, 3:49 AM HSTGale WarningHFO41 hr

Nearby

High Surf Advisories in Hawaii, 2017Every high surf advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.